SUBDIRECTLY IRREDUCIBLE LEFT NORMAL BANDOIDS, II

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
Online-Ressource
Language
Englisch

Bibliographic citation
SUBDIRECTLY IRREDUCIBLE LEFT NORMAL BANDOIDS, II ; volume:27 ; number:3-4 ; year:1994 ; pages:859-878 ; extent:20
Demonstratio mathematica ; 27, Heft 3-4 (1994), 859-878 (gesamt 20)

Creator
Zajac, Elzbieta

DOI
10.1515/dema-1994-3-429
URN
urn:nbn:de:101:1-2411161524167.353141052953
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:24 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Zajac, Elzbieta

Other Objects (12)